MAUDE Adverse Event Report: ALTATRACK CATHETER BERENSTEIN; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ALTATRACK CATHETER BERENSTEIN; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 884838070950
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a peripheral fevar procedure in the abdominal aorta and side branches, the altatrack guidewire (mdr #3003768277-2021-00002) and altatrack catheter were used in the right renal artery.After navigation to the right renal artery with a steerable sheath, the physician felt resistance and angiography showed a dissection of the right renal artery.The dissection was treated by placing a longer covered stent than initially planned inside the right renal artery.The patient encountered no hemodynamic instability.The procedure was completed with the suspect device.After the procedure, the physician and the surgeon involved reviewed the angiogram and thought the dissection might have been caused by the tip of the guidewire during catheterization of the target vessel or might have been caused by the blunt tip of the catheter.This adverse event is being submitted because the altatrack catheter and altatrack guidewire were used when the patient experienced a dissection requiring additional intervention.
 
Additional Manufacturer Narrative
Blocks d9 & g3: the altatrack catheter berenstein was returned and evaluated by the manufacturer.Blocks h3 & h6: the altatrack catheter berenstein was visually inspected using a light microscope.No damage was observed on the catheter.
 
Event or Problem Description
It was reported that during a peripheral fevar procedure in the abdominal aorta and side branches, the altatrack guidewire (mdr #3003768277-2021-10502) and altatrack catheter (mdr #3003768277-2021-10501) were used in the right renal artery.After navigation to the right renal artery with a steerable sheath, the physician felt resistance and angiography showed a dissection of the right renal artery.The dissection was treated by placing a longer covered stent than initially planned inside the right renal artery.The patient encountered no hemodynamic instability.The procedure was completed with the suspect device.After the procedure, the physician and the surgeon involved reviewed the angiogram and thought the dissection might have been caused by the tip of the guidewire during catheterization of the target vessel or might have been caused by the blunt tip of the catheter.

Brand Name
ALTATRACK CATHETER BERENSTEIN
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12249516
Report Number3003768277-2021-10501
Device Sequence Number4664235
Product Code DQO
UDI-Device Identifier00884838070950
UDI-Public(01)00884838070950(17)220317(10)6335938
Combination Product (Y/N)Y
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2021
Report Date (Section F) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Model Number884838070950
Device Catalogue Number432207013471
Device Lot Number6335938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/06/2021
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer07/30/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/06/2021
09/22/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date07/30/2021
09/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OSCOR: 7F DESTINO INTRODUCER SHEATH; PHILIPS: 0.035" ALTATRACK GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight86
Date Report Sent to FDA07/30/2021